Jarczyk (dawniej: Błasińska-Lesk) Justyna
e-mail: J.Jarczyk@wmie.uz.zgora.pl

11J. Jarczyk (dawniej: Błasińska-Lesk),
Regularity theorem for a functional equation involving means,
Publicationes Mathematicae Debrecen 75 (2009), 123-135.
12J. Jarczyk (dawniej: Błasińska-Lesk),
Invariance of quasi-arithmetic means with function weights,
Journal of Mathematical Analysis and Applications 353 (2009), 134-140.
13W. Jarczyk, J. Jarczyk (dawniej: Błasińska-Lesk), Lin Li, Weinian Zhang,
Iterative roots of mappings with a unique set-value point,
Publicationes Mathematicae Debrecen 75 (2009), 203-220.
14J. Jarczyk (dawniej: Błasińska-Lesk),
When Lagrangean and quasi-arithmetic means coincide,
Journal of Inequalities in Pure and Applied Mathematics 8 Art. 71(2007).
15J. Jarczyk (dawniej: Błasińska-Lesk),
Invariance of weighted quasi-arithmetic means with continuous generators,
Publicationes Mathematicae Debrecen 71 (2007), 279-294.
16J. Jarczyk (dawniej: Błasińska-Lesk), J. Matkowski,
Invariance in the class of weighted quasi-arithmetic means,
Annales Polonici Mathematici 88 (2006), 39-51.
17W. Jarczyk, J. Jarczyk (dawniej: Błasińska-Lesk),
On a problem of N. Brillouët-Belluot,
Aequationes Mathematicae 72 (2006), 198-200.
18D. Głazowska, J. Jarczyk (dawniej: Błasińska-Lesk), J. Matkowski,
An invariance of the geometric mean with respect to Stolarski mean-type mappings,
Results in Mathematics 43 (2003), 42-55.

Prev Page     1     2